# SDR SWIA202052887

- Difficulty date: September 4, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT APPROX FS 280.00 LEFT HAND STGR 3LH IS CRACKED, MARKED.  C-CHECK RO 9/27/2020.  REMOVED CRACKED STGR 3L AND INSTALLED REPAIR (PN: 670-53-21-493-1 REPAIR ANGLE, -2 STRUCTURAL SHIM AND -3 SHIM) TO PAX DOOR LINTEL (STGR 3) BETWEEN FS 280.00 AND FS 295.00, REF REO.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.  COMPLIED WITH SB FOR REPAIR/REINFORCEMENT TO PASSENGER DOOR  STRINGER 3 LINTEL ACCOMPLISHED ON CAMP.
